# SDR IPXA2021090473547

- Difficulty date: August 26, 2021
- Submitted: September 7, 2021
- Operation: Air carrier
- Aircraft: N274UP
- Make and model: Doug MD-11F
- Aircraft serial: 48575
- Aircraft time: 73,808 hours, 15,078 cycles
- Engine: Ge CF680C2D1F
- System (JASC): 7160 · Engine Air Intake System
- Part: Fastener
- Condition: Loose
- Location: Nr 2 Eng Inlet
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C#2 ENGINE INLET NOSE SKIN HAS 23 LOOSE FASTENERS.REPAIRED #2 ENGINE INLET NOSE SKIN LOOSE FASTENERS IAW VT-SAA EA 011-7110-01-A9334 REV. IR AND UPS EO MD11-7110-81459-A. (MINOR)
